I am a 28 year old male. I have a dull pain in my right testicle leading to my abdomen. I believe it started when I lifted something heavy. At the moment, it is a dull pain but, if I feel it, then it is worse. I am currently out of my home country on work and do not want to go to a local hospital as I am concerned about the hospitals here. If you could advise, I would be grateful.
I understand your concern regarding a pain in the right testicle after lifting a heavy object. It would be helpful to know some more details. Does lifting the scrotum relieve you of the pain? Is there a history of fever? In the case of an acute onset pain, it is advisable to immediately visit a hospital and get a scrotal ultrasound with Doppler done, to rule out testicular torsion, which is a surgical emergency and needs to be managed as early as possible. The other possible causes are epididymitis or orchitis. For pain relief, you may take tablet Paracetamol. Avoid lifting heavy things for now. Best wishes.
Thank you doctor,
Lifting the scrotum does not really affect the pain much. It has been about five days now since this happened and I am not currently in my home country and would rather not visit a hospital here. If I need to, I could get a flight back. Is there anything that it could be, that is not bad?
Since it has been five days and the pain seems to be mild with no fever, I suggest you continue taking Paracetamol. It is safe and will help in reducing the pain. The other possibilities could be a muscular pain apart from an epididymitis or orchitis. But, I would suggest that if it persists for long, you go back as quickly as possible and get it checked. Regards.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. very sad to learn about your problem. But at the same time, it is good to hear that you have done sonographies already. Masturbation is a common cause. I do not recommend medication and try to change your habit. Read full
The abdominal cramps, constipation, even mild spotting and increased mucoid vaginal discharge are part of a premenstrual syndrome and shall all subside once your withdrawal bleed is initiated ... Hello doctor,
For the past tw Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.